# SDR A6WA2019051546600

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 40,870 hours, 38,443 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT 600 FT AGL RECEIVED NLG UNSAFE (YELLOW CROSSHATCHED) ACCOMPLISHED G O AROUND AND CW QRH PROCEDURE. CYCLED GEAR AND RECEIVED 3 GREEN (INTER MITTENT) MC THIS INDICATION IS WITH GEAR DOWN ONLY AND INTERMITTENT.  *FROM PLOT* - THE PILOT WAS ON APPROACH AND SELECTED GEAR DOWN. WHEN HE REACHED 600 FT, HE GOT A MSG THAT HIS NOSE GEAR WAS NOT GREEN, HE WENT AROUND, RAN THE QRH MANUAL, TURNED SYSTEM 3 HYDRAULIC PUMPS ON, CYCLED THE GEAR, HE GOT 3 GREEN, AND THEN LANDED.
